# SDR ASAA2013011393670

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,123 hours, 7,263 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CJ2
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE LIGHT FOR THE CENTER TANK LT FUEL PUMP FAILS TO COME ON.  REF T/C 78128006, PARA. D. (9)-(11).    FOUND R936 RELAY BAD.  REPLACED R936 REF WDM 28-23-11. NOW T/CS 78128006 AND 78128007, OPS NML.
